en
Scientific article
Open access
French

Questions de topologie en biologie moléculaire

ContributorsWeber, Claude
Published inGazette des mathématiciens, vol. 64, p. 29-42
Publication date1995
Citation (ISO format)
WEBER, Claude. Questions de topologie en biologie moléculaire. In: Gazette des mathématiciens, 1995, vol. 64, p. 29–42.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12754
ISSN of the journal0224-8999
583views
160downloads

Technical informations

Creation12/02/2010 1:53:00 PM
First validation12/02/2010 1:53:00 PM
Update time03/14/2023 4:09:56 PM
Status update03/14/2023 4:09:56 PM
Last indexation01/15/2024 9:55:00 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack